# SDR SWAA013190

- Difficulty date: November 24, 2001
- Submitted: December 3, 2001
- Operation: Air carrier
- Aircraft: N693SW
- Make and model: Boeing 737317
- Aircraft serial: 23174
- Aircraft time: 48,579 hours, 40,691 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Shear Tie
- Part number: 6546546
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND 2 EA AFT CARGO COMPT SHEAR TIES CORRODED, BS 747, RBL 1-7, AND BS 767, LBL 7-10.  REPAIRED SHEAR TIES PER SRM.
